# SDR DHL9880661C

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPT RT TUNNEL AT STA 1340, FLOORBEAM CORRODED.  CUT OUT DAMAGED SECTION OF FLOORBEAM AND FABRICATED FILLER AND ANGLE PER EO MMC382N0367.  INSTALLED REPAIR PARTS PER THE EO, FILLER 1 X 1  ANGLE, 25 X 7.5.
